# SDR SWIA202163445

- Difficulty date: November 21, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR CENTER INTERCOSTAL DD3    (C CHECK RO 12-31-21)   REMOVED, REPLACED, AND INSTALLED NEW PAX DOOR CENTER INTERCOSTAL DD3, P/N 601R318056-1, REF. ASSY. DWG 601R31702 REV. -N, CRJ900 SRM 51-42-06-001-001-A01 REV. 38 JUL 25/2020, AND CRJ900 SRM 51-42-21-001-001-A01 REV. 38 JUL 25/2020. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
